Alert archive / Puerto Rico / Small Craft Advisories in 2009
Small Craft Advisory 49, NWS JSJ
NWS JSJ issued this small craft advisory at Nov 29, 2009, 8:55 AM CST. It took effect at Nov 29, 2009, 7:00 PM CST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Nov 29, 2009, 8:55 AM CST (14:55 UTC)
- In effect from
- Nov 29, 2009, 7:00 PM CST
- Expired
- Dec 1, 2009, 4:00 AM CST
- In force
- 33 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
243 WHCA72 TJSJ 291455 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1055 AM AST SUN NOV 29 2009 ...HAZARDOUS SEAS EXPECTED TO BUILD ACROSS THE LOCAL ATLANTIC WATERS TONIGHT THROUGH TUESDAY MORNING... .LONG PERIOD NORTHWEST SWELLS HAVE BEGUN TO INVADE THE LOCAL ATLANTIC WATERS. WAVEHEIGHT SHOULD REACH AROUND 7 FEET AND REMAIN THERE THROUGH TUESDAY. AMZ710-292300- /O.NEW.TJSJ.SC.Y.0049.091130T0100Z-091201T1600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1055 AM AST SUN NOV 29 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON AST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
836 WHCA72 TJSJ 292118 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 518 PM AST SUN NOV 29 2009 ...HAZARDOUS SEAS EXPECTED TO BUILD ACROSS THE LOCAL ATLANTIC WATERS TONIGHT THROUGH TUESDAY MORNING... .LONG PERIOD NORTHWEST SWELLS HAVE REACHED THE LOCAL ATLANTIC WATERS. WAVE HEIGHT SHOULD REACH AROUND 7 FEET AND REMAIN THERE THROUGH TUESDAY. AMZ710-300530- /O.CON.TJSJ.SC.Y.0049.091130T0100Z-091201T1600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 518 PM AST SUN NOV 29 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON AST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON AST TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
069 WHCA72 TJSJ 300507 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 107 AM AST MON NOV 30 2009 ...HAZARDOUS SEAS EXPECTED THROUGH TUESDAY MORNING... .A COMBINATION OF EAST NORTHEAST WIND WAVES AND NORTH NORTHWEST SWELLS WILL CONTINUE CREATE HAZARDOUS MARINE CONDITIONS ACROSS THE OFF SHORE ATLANTIC WATERS. AMZ710-301315- /O.CON.TJSJ.SC.Y.0049.000000T0000Z-091201T1600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 107 AM AST MON NOV 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
892 WHCA72 TJSJ 300741 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 341 AM AST MON NOV 30 2009 ...HAZARDOUS SEAS EXPECTED THROUGH TUESDAY MORNING... .A COMBINATION OF EAST NORTHEAST WIND WAVES AND NORTH NORTHWEST SWELLS WILL CONTINUE CREATE HAZARDOUS MARINE CONDITIONS ACROSS THE OFF SHORE ATLANTIC WATERS FOR THE NEXT 24 TO 36 HOURS. AMZ710-301600- /O.EXT.TJSJ.SC.Y.0049.000000T0000Z-091201T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 341 AM AST MON NOV 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST TUESDAY... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
433 WHCA72 TJSJ 300814 CCA MWWSJU URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SAN JUAN PR 413 AM AST MON NOV 30 2009 ...HAZARDOUS SEAS EXPECTED THROUGH TUESDAY MORNING... .A COMBINATION OF EAST NORTHEAST WIND WAVES AND NORTH NORTHWEST SWELLS WILL CONTINUE TO CREATE HAZARDOUS MARINE CONDITIONS ACROSS THE OFF SHORE ATLANTIC WATERS FOR THE NEXT 24 TO 36 HOURS. AMZ710-301645- /O.EXT.TJSJ.SC.Y.0049.000000T0000Z-091201T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 413 AM AST MON NOV 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST TUESDAY... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
483 WHCA72 TJSJ 301453 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1053 AM AST MON NOV 30 2009 ...HAZARDOUS SEAS EXPECTED THROUGH TUESDAY MORNING... .A COMBINATION OF EAST NORTHEAST WIND WAVES AND NORTH NORTHWEST SWELLS WILL CONTINUE TO CREATE HAZARDOUS MARINE CONDITIONS ACROSS THE OFF SHORE ATLANTIC WATERS FOR THE NEXT 18 TO 24 HOURS. AMZ710-302300- /O.CON.TJSJ.SC.Y.0049.000000T0000Z-091201T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1053 AM AST MON NOV 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST TUESDAY... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
255 WHCA72 TJSJ 302125 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 525 PM AST MON NOV 30 2009 ...HAZARDOUS SEAS EXPECTED THROUGH TUESDAY MORNING... .A COMBINATION OF EAST NORTHEAST WIND WAVES AND NORTHERLY SWELLS WILL CREATE HAZARDOUS MARINE CONDITIONS ACROSS THE OFF SHORE ATLANTIC WATERS AT LEAST FOR THE NEXT 12 TO 18 HOURS. AMZ710-010530- /O.CON.TJSJ.SC.Y.0049.000000T0000Z-091201T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 525 PM AST MON NOV 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
900 WHCA72 TJSJ 010136 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 936 PM AST MON NOV 30 2009 ...HAZARDOUS SEAS EXPECTED TO CONTINUE THROUGH AT LEAST TUESDAY MORNING... .A COMBINATION OF EAST NORTHEAST WIND WAVES AND NORTHERLY SWELLS WILL CREATE HAZARDOUS MARINE CONDITIONS ACROSS THE OFF SHORE ATLANTIC WATERS AT LEAST FOR THE NEXT 12 HOURS OR SO. AMZ710-011000- /O.CON.TJSJ.SC.Y.0049.000000T0000Z-091201T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 936 PM AST MON NOV 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST TUESDAY DUE TO HAZARDOUS SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
887 WHCA72 TJSJ 010742 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 342 AM AST TUE DEC 1 2009 ...NORTHERLY SWELLS ARE SLOWLY SUBSIDING ACROSS THE OFF SHORE ATLANTIC WATERS EARLY THIS MORNING... .LONG PERIOD NORTHERLY SWELLS ARE SUBSIDING ACROSS THE OFF SHORE ATLANTIC WATERS EARLY THIS MORNING. HOWEVER...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE LOCAL EXTREME NORTHEAST ATLANTIC WATERS THROUGH 6 AM AST THIS MORNING. AFTERWARD...SMALL CRAFT SHOULD EXERCISE CAUTION ACROSS THOSE WATERS. AMZ710-011000- /O.CON.TJSJ.SC.Y.0049.000000T0000Z-091201T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 342 AM AST TUE DEC 1 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST EARLY THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
927 WHCA72 TJSJ 011016 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 616 AM AST TUE DEC 1 2009 AMZ710-011130- /O.EXP.TJSJ.SC.Y.0049.000000T0000Z-091201T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 616 AM AST TUE DEC 1 2009 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Nov 29, 8:36 AM CST, 19 minutes earlier.
Area forecast discussion, Nov 29, 8:36 AM CST, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 1036 AM AST SUN NOV 29 2009 .UPDATE...A BAND OF MOISTURE APPROACHING EASTERN PUERTO RICO THIS MORNING WILL SPARK SCATTERED SHOWERS ACROSS THE VI AND EASTERN SECTIONS OF THE ISLAND THROUGH THE EARLY AFTERNOON HOURS...WITH DIURNALLY DRIVEN CONVECTION EXPECTED OVER THE INTERIOR AND WESTERN SECTIONS OF PUERTO RICO THIS AFTERNOON. ONLY A FEW MINOR TWEAKS NECESSARY TO SHORT TERM PORTION OF FORECAST TO REFLECT LATEST SATELLITE IMAGERY AND MODEL GUIDANCE IN MORNING UPDATE. && .AVIATION...PREVAILING VFR CONDITIONS EXPECTED ACROSS ALL THE LOCAL TAF SITES THROUGH 29/18Z...WITH TEMPORARY MVFR CONDITIONS EXPECTED IN A PASSING SHRA OR TSRA ACROSS TJMZ AND TJPS FROM 2918/2922Z. VA FROM MONTSERRAT EXPECTED TO REMAIN WELL SOUTH OF ALL TAF SITES TODAY. && .PREV DISCUSSION... /ISSUED 451 AM AST SUN NOV 29 2009/ SYNOPSIS...STILL EXPECT MID TO UPPER LEVEL RIDGE TO CONTINUE ACROSS THE LOCAL REGION FOR THE NEXT SEVERAL DAYS. HOWEVER...UPPER LEVEL WESTERLIES WILL CONTINUE TO MOVE ACROSS THE LOCAL AREA THROUGH THE PERIOD. A RATHER IMPRESSIVE SHORT WAVE WILL PASS ACROSS OR JUST NORTH OF THE LOCAL ISLANDS TONIGHT THROUGH AT LEAST EARLY MONDAY. DISCUSSION...FOR TODAY AND TONIGHT...THE COMBINATION OF AN OLD BAND OF MOISTURE BASICALLY TRAPPED ACROSS THE FA...LOW LEVEL CONVERGENCE OF EAST NORTHEAST TRADES AND LOCAL EFFECTS...SHOULD MAKE FOR A SOMEWHAT UNSETTLED DAY LOCALLY...WITH VARYING AMOUNTS OF CLOUDINESS...SHOWERS AND A COUPLE OF THUNDERSTORMS THAT SHOULD TEND TO LINGER INTO AT LEAST THE FIRST PART OF TONIGHT. ALTHOUGH DO NOT EXPECT ANY WIDESPREAD PROBLEMS...SOME LOCALIZED HEAVY RAINFALL AND URBAN AND SMALL STREAM FLOODING ARE EXPECTED AGAIN IN A FEW LOCATIONS. AT THE SAME TIME...A WEAKENING COLD FRONT EXTENDING FROM WESTERN HISPANIOLA EAST NORTHEAST ACROSS THE ATLANTIC EARLY THIS MORNING...WILL DRIFT SOUTHEAST EARLY TODAY...THEN BECOME NEARLY STATIONARY LATE TODAY AND TONIGHT...WITH THE BOUNDARY REMNANTS LINGERING AROUND FOR A COUPLE OF DAYS. ALTHOUGH SLIGHTLY DELAYED FROM EARLIER FORECAST TIMING...IT STILL APPEARS THAT A GOOD CHUNK OF MOISTURE WILL BREAK OFF FROM THE OLD BOUNDARY AND MOVE INTO AND THEN ACROSS THE LOCAL AREA LATE TONIGHT BUT ESPECIALLY SO ON MONDAY...WITH THIS MOISTURE THEN LINGERING THROUGH MONDAY NIGHT AND PROBABLY TUESDAY AS WELL. THIS MOISTURE WILL COMBINE WITH LOCAL EFFECTS TO RESULT IN ADDITIONAL CLOUDINESS...SHOWERS AND A COUPLE OF THUNDERSTORMS ACROSS THE LOCAL ISLANDS. AVIATION...TEMPORARY MVFR CONDITIONS WILL BE POSSIBLE ACROSS TIST...TJSJ AND TJBQ THROUGH 29/13Z IN A PASSING SHRA. PREVAILING VFR CONDITIONS EXPECTED REMAINDER OF TAF SITES. AF 29/16Z...SHRA AND TSRA DEVELOPMENT OVER THE INTERIOR OF PR WILL RESULT IN TEMPORARY MVFR CONDITIONS TO TJPS AND TJMZ BETWEEN 29/18-29/22Z... WITH VFR CONDITIONS EXPECTED REMAINDER OF TAF SITES. WITH LLVL WINDS BECOMING MORE NERLY TODAY...VA FROM MONTSERRAT EXPECTED TO REMAIN SOUTH OF ALL TAF SITES TODAY. MARINE...GENERALLY EXPECT WINDS OF 17 KNOTS OR LESS AND SEAS OF 7 FEET OR LESS ACROSS THE REGIONAL WATERS THROUGH TUESDAY. LONG PERIOD NORTHWEST SWELLS WILL BEGIN TO INVADE THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THIS MORNING AND THEN LINGER THROUGH MONDAY AND THE FIRST PART OF TUESDAY...WHILE GRADUALLY BECOMING MORE NORTH WITH TIME. THESE SWELLS WILL RESULT IN INCREASINGLY ROUGH MARINE CONDITIONS. SMALL BOAT OPERATORS SHOULD EXERCISE CAUTION ACROSS THE LOCAL ATLANTIC OFF SHORE WATERS (AMZ710) TODAY AND A BORDERLINE SMALL CRAFT ADVISORY MAY BE REQUIRED FOR SOME SECTIONS OF THIS SAME MARINE ZONE LATE TONIGHT. && .PRELIMINARY POINT TEMPS/POPS... SJU 86 74 85 74 / 50 50 50 50 STT 87 76 86 76 / 40 40 40 40 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...SMALL CRAFT ADVISORY AMZ710 BEGINNING THIS EVENING. VI...SMALL CRAFT ADVISORY AMZ710 BEGINNING THIS EVENING. && 04/07
Hazardous weather outlook, Nov 29, 2:36 AM CST, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS NATIONAL WEATHER SERVICE SAN JUAN PR 436 AM AST SUN NOV 29 2009 AMZ710>745-PRZ001>013-301000- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 436 AM AST SUN NOV 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MODERATE LONG PERIOD NORTH NORTHWESTERLY SWELLS WILL BUILD ACROSS THE LOCAL ATLANTIC WATERS AND CARIBBEAN PASSAGES ON MONDAY. THESE SWELLS WILL CREATE DANGEROUS RIP CURRENTS TO LOCAL BEACH GOERS ALONG THE NORTHERN EXPOSED COASTLINES OF THE LOCAL ISLANDS. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AMZ715-725-VIZ001-002-301000- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 436 AM AST SUN NOV 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MODERATE LONG PERIOD NORTH NORTHWESTERLY SWELLS WILL BUILD ACROSS THE LOCAL ATLANTIC WATERS AND CARIBBEAN PASSAGES ON MONDAY. THESE SWELLS WILL CREATE DANGEROUS RIP CURRENTS TO LOCAL BEACH GOERS ALONG THE NORTHERN EXPOSED COASTLINES OF THE LOCAL ISLANDS. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. SR
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 2:38 PM CST | Areal Flood Advisory | JSJ | 68 min |
Nearby
Small Craft Advisories in Puerto Rico, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.